# SDR USAA2012050700011

- Difficulty date: May 6, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 49,539 hours, 19,955 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE1740011
- Part serial: 1691
- Condition: Low Pressure
- Location: R2 Door
- Part time: 49,539 hours, 19,955 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST PRESSURE LOW.  SERVICED R2 DOOR TO PROPER PRESSURE IAW AIRBUS MAINTENANCE MANUAL 52-10-00-614-001.
